Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 9, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 21, 2016, 12:07 AM EDT for Fulton County, Hamilton County, Herkimer County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2016, 12:07 AM EDT (04:07 UTC)
- Expired
- Jun 21, 2016, 1:00 AM EDT
- In force
- 53 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 75 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 8:06 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 4.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2305 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
235
WUUS51 KALY 210407
SVRALY
NYC035-041-043-210500-
/O.NEW.KALY.SV.W.0009.160621T0407Z-160621T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1207 AM EDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HERKIMER COUNTY IN EASTERN NEW YORK...
SOUTHWESTERN HAMILTON COUNTY IN EASTERN NEW YORK...
NORTHWESTERN FULTON COUNTY IN EASTERN NEW YORK...
* UNTIL 100 AM EDT
* AT 1206 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER REMSEN...OR
12 MILES SOUTHEAST OF BOONVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPECULATOR...OHIO...LAKE PLEASANT...COLD BROOK...NORTHWOOD...
MOFFITT BEACH CAMPGROUND...RUSSIA...ARIETTA...BULL HILL...
MOUNTAIN HOME...CLOCKMILL CORNERS...OREGON...
BLACK CREEK RESERVOIR...GRANT...WILMURT CORNERS...
HERKIMER LANDING...HURRICANE...PARDEEVILLE CORNERS...
MOREHOUSEVILLE AND PISECO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4351 7510 4353 7475 4352 7435 4326 7431
4322 7486 4323 7507 4324 7507 4323 7510
4325 7513 4325 7515 4326 7516
TIME...MOT...LOC 0406Z 269DEG 40KT 4334 7518
HAIL...0.88IN
WIND...60MPH
$$
JPV/OKEEFE2 follow-up statements
800
WWUS51 KALY 210426
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1226 AM EDT TUE JUN 21 2016
NYC035-041-043-210500-
/O.CON.KALY.SV.W.0009.000000T0000Z-160621T0500Z/
HERKIMER NY-HAMILTON NY-FULTON NY-
1226 AM EDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR EAST CENTRAL HERKIMER...SOUTHWESTERN HAMILTON AND NORTHWESTERN
FULTON COUNTIES...
AT 1225 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
STRATFORD...OR 17 MILES NORTH OF LITTLE FALLS...MOVING EAST AT 60
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPECULATOR...OHIO...LAKE PLEASANT...ARIETTA...SHAKER PLACE...
BULL HILL...MOUNTAIN HOME...HIGGINS BAY...GRAY...CLOCKMILL CORNERS...
AVERYS PLACE...RUDESTON...OREGON...POWLEY PLACE...
BLACK CREEK RESERVOIR...WILMURT CORNERS...HURRICANE...
MOREHOUSEVILLE...PISECO AND HOFFMEISTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4335 7502 4341 7474 4349 7435 4326 7431
4322 7487 4323 7501
TIME...MOT...LOC 0425Z 268DEG 52KT 4328 7473
HAIL...0.75IN
WIND...60MPH
$$
JPV/OKEEFE597
WWUS51 KALY 210454
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1254 AM EDT TUE JUN 21 2016
NYC035-041-043-210503-
/O.EXP.KALY.SV.W.0009.000000T0000Z-160621T0500Z/
HERKIMER NY-HAMILTON NY-FULTON NY-
1254 AM EDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HERKIMER...
SOUTHWESTERN HAMILTON AND NORTHWESTERN FULTON COUNTIES WILL EXPIRE AT
100 AM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4335 7502 4341 7474 4349 7435 4326 7431
4322 7487 4323 7501
TIME...MOT...LOC 0452Z 269DEG 40KT 4328 7473
$$
JPV/OKEEFEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 10:21 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 20, 10:21 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Albany NY 1021 PM EDT MON JUN 20 2016 .SYNOPSIS... A cold front will move across eastern New York and western New England tonight with scattered showers and thunderstorms. Cooler and drier air will move back into the region for Tuesday with seasonable temperatures. An upper level disturbance will bring some isolated to scattered showers Tuesday night into Wednesday mainly from the Capital Region and Mohawk Valley north and west. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Severe Thunderstorm Watch 277 valid until midnight has been posted for Herkimer, Hamilton, Warren, and Fulton counties. Severe thunderstorm warning just issued for Herkimer/Hamilton counties. Classic bow echo on radar traversing the north country now. Reasoning for severe weather chances tonight have not changed from earlier...instability in the watch area is 500-1000 j/kg. 0-6km shear is on the order of 35 knots. Here at ALY, evening sounding yielded only CAPE of only 87 j/kg...although DCAPE was an impressive 1100 plus j/kg. 850-500mb lapse rates were only 6.0 C/km. Given these numbers, threat area remains across the Adirondacks. As for timing...our expectation is for a line of showers and thunderstorms moving into the western Dacks...and the western Mohawk Valley between 02Z- 04Z...before translating south/southeast into the Capital Region and Western New England between 05Z-07Z...and then further south and east into NW CT and the Mid Hudson Valley between 07Z- 10Z. A chance of thunderstorms was included for all locations with some likely pops over the w-cntrl Mohawk Valley...southern Adirondacks...and the Lake George Region. PWATs increase 1-1.50 inches or slightly higher...with the highest QPF realized north and west of Capital Region with up to a half an inch. Lows tonight will be close to wet bulb readings where the showers occur with the weakening/diminishing and broken line of convection. They will range from the mid 50s over the southern Dacks to the lower to mid 60s over the Capital Region...mid-Hudson Valley and NW CT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... Tomorrow...Strong subsidence in the wake of the prefrontal sfc trough and cold front will occur...as all the showers and isold thunderstorms move south and east of the mid-Hudson Valley...and NW CT btwn 6-8 am. The skies will become partly to mostly sunny with the winds shifting to the west to northwest at 10-20 mph...and the humidities will lower quite a bit. Highs will trend closer to seasonal early summer readings with mid 70s to lower 80s in the valleys...and mid 60s to mid 70s over the hills and mtns. Tue night...The forecast area remains under the influence of cyclonic flow with a upper trough over ERN Canada and the Northeast. A short-wave will move across the eastern Great Lakes and into northern NY between 06Z-12Z according to the GFS/ECMWF/NAM and focus some isolated to scattered showers...especially from the I-90 corridor northward. Low-level cold advection will still be ongoing with H850 temps falling to +6C to +10C. A sfc wave will also form near the old front boundary south of the region...and will spread some clouds northward from NJ and Long Island. Lows will be in the mid 40s to mid 50s. Wednesday...The cold pool to the upper trough will allow for some instability sprinkles and showers...especially from the Capital Region north and west to form. They will be most prevalent over the higher terrain. Sun will mix with clouds...and it will be a tad cooler than normal. Highs in the 60s to lower 70s are likely over the mtns...and mid 70s to around 80F in the valleys. It will be breezy with west to northwest winds of 10-20 mph. Wed night...A lot of uncertainty continues between the NAM/GFS and the Canadian GGEM/ECMWF in terms the timing of cyclone or MCS approaching from the lower Great Lakes Region. We increased the pops to low chc south of the Capital Region for some over running light rain showers or stratiform light rain. If the NAM/GFS is right it will be a soaking rainfall THU late morning into the afternoon. The environment looks stable at this time...unless the wave or MCS tracks north. Lows once again will be in the upper 40s to mid 50s. && .LONG TERM /THURSDAY THROUGH MONDAY/... The main forecast challenge during the long term period is uncertainty regarding the track of a fast-moving low pressure system approaching from the Midwest and Great Lakes on Thursday. With zonal W-NW flow aloft, models are having a difficult time resolving this feature as the main energy with this developing system is still off the Pacific NW coast at this time. Some model guidance has trended northward with the track, including the GFS which brings significant qpf to the region. However, the ECMWF is farther south with only light qpf across parts of the region, while the CMC is mainly dry with a track well south across the mid Atlantic states. GEFS ensemble plumes for ALB showing considerable spread, with some dry members and some members indicating over a half inch of rain. Taking a blended approach at this time, and will mention likely pops for areas south of the Capital District, with chance to slight chance values farther north. Will only mention a slight chance of thunder since most sources of guidance show the low center passing by to our south, which would result in a more stable air mass for our area. Temps look to be on the cool side due to at least some added cloud cover. Much better clarity in the forecast from Thursday night into the upcoming weekend in the wake of Thursday's system, as all sources of guidance indicating the storm will track away from the region and out to sea Thursday night. High pressure is then forecast to build in from the west and take residence across the region through the weekend. Temperatures will start out near normal on Friday, then warm back to above normal levels during the weekend as the surface high moves off the coast and a very warm and more humid return southerly flow develops. A cold front looks to approach around the next Monday time frame, bringing the next chance of showers and thunderstorms. However, dry weather is expected from Thursday night through Sunday. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... Cluster of thunderstorms, associated with a cold front/pre- frontal trough, moving across eastern Ontario toward Thousand Islands, NY. These storms will be strong to severe as they enter NY...where environment is favorable for stronger storms. For ALY terminals, instability is fairly low now and will decrease into the evening. So chances of strong/severe storms not as high here. As such, timing of pre-frontal trough into the area along with associated precip is given in tempo groups, with MVFR SHRA for all four terminals. This would also be the most likely time for thunderstorms. However, due to lower confidence, TSRA not included in the TAFs now. May be needed for amendments later. The front will clear the terminals by daybreak with VFR conditions for Tuesday. Outlook... Tuesday Night: Low Operational Impact. Slight Chance of SHRA. Wednesday: Low Operational Impact. Breezy Slight Chance of SHRA. Wednesday Night: Low Operational Impact. Slight Chance of SHRA. Thursday: Moderate Operational Impact. Chance of SHRA. Thursday Night to Saturday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A cold front will move across eastern New York and western New England tonight with scattered showers and thunderstorms. Cooler and drier air will move back into the region for Tuesday with seasonable temperatures. An upper level disturbance will bring some isolated to scattered showers Tuesday night into Wednesday mainly from the Capital Region and Mohawk Valley north and west. The RH will increase to 75 to 100 percent tonight...then lower to 30 to 50 percent Tuesday...then increase to 75 to 100 percent Wednesday morning. South to southwest winds of 10 to 15 mph tonight will shift to the west at 10 to 20 mph with a few higher gusts possible Tuesday and Wednesday. && .HYDROLOGY... No widespread hydrologic issues are anticipated over the next five days. An approaching cold front will bring some showers and thunderstorms to the region tonight. Rainfall amounts will vary depending on the exact movement of showers and thunderstorms, but localized rainfall totals in excess of one half inch are possible especially north and west of the Capital Region. This rainfall may cause some localized sharp rises on small streams and creeks, as well as ponding on roadways and other urban areas, but flooding is not expected to occur. Dry weather will return for Tuesday into early Tuesday night. A few additional passing light rain showers are possible for late Tuesday night into Wednesday especially north of the Mohawk valley and Capital Region, but this will have little if any hydrologic impact. Some more showers or a steady rain are possible late WEd night into Thursday, mainly for southern areas. Dry weather will return again on Friday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Wasula NEAR TERM...OKeefe/Wasula SHORT TERM...Wasula LONG TERM...JPV AVIATION...OKeefe FIRE WEATHER...Frugis/Wasula HYDROLOGY...Frugis/Wasula
Hazardous weather outlook, Jun 21, 12:07 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1207 AM EDT TUE JUN 21 2016 NYZ032-033-038>040-082-211100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN FULTON- 1207 AM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS AND THE WESTERN AND CENTRAL MOHAWK VALLEY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY OVER THE NEXT FEW HOURS. THERE REMAINS A LOW PROBABILITY OF A STORM BEING SEVERE WITH DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND ANY REPORTS OF THUNDERSTORM WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084- VTZ013>015-211100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1207 AM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT....AND ALL OF EAST CENTRAL NEW YORK EXCEPT FOR THE WESTERN AND CENTRAL MOHAWK VALLEY AND THE WESTERN ADIRONDACKS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT ANTICIPATED...GUSTY WINDS CANNOT BE RULED OUT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 20, 11:00 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1100 PM EDT MON JUN 20 2016 NYZ032-033-210345- NORTHERN HERKIMER-HAMILTON- 1100 PM EDT MON JUN 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERKIMER AND NORTHWESTERN HAMILTON COUNTIES... AT 1059 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF BIG MOOSE...OR 14 MILES NORTHWEST OF OLD FORGE...MOVING EAST AT 60 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKE EATON CAMPGROUND...LAKE DURANT CAMPGROUND...RAQUETTE LAKE... BLUE MOUNTAIN LAKE...BROWN TRACT POND CAMPGROUND... FORKED LAKE PUBLIC CAMPGROUND...BIG MOOSE... GOLDEN BEACH CAMPGROUND...LONG LAKE...KEEPAWA...WOODS LAKE... BRANDRETH...WOODS...PARTLOW...BEAVER RIVER...DEERLAND...HASBROUCKS... QUAKER BEACH...EAGLE NEST AND LAKE LILA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE PONDING OF WATER. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR EASTERN NEW YORK. LAT...LON 4381 7438 4375 7513 4404 7516 4408 7441 TIME...MOT...LOC 0259Z 263DEG 53KT 4388 7515 JPV/OKEEFE
Special weather statement, Jun 20, 11:21 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1121 PM EDT MON JUN 20 2016
NYZ032-033-210345-
NORTHERN HERKIMER-HAMILTON-
1121 PM EDT MON JUN 20 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HERKIMER AND
WEST CENTRAL HAMILTON COUNTIES...
AT 1120 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR OLD FORGE TO 7 MILES NORTHWEST OF
MCKEEVER TO NEAR HIGHMARKET. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPECULATOR...OLD FORGE...INLET...LEWEY LAKE CAMPGROUND...
LIMEKILN LAKE CAMPGROUND...EIGHTH LAKE CAMPGROUND...MCKEEVER...
EAGLE BAY...NICKS LAKE CAMPGROUND...ALGER ISLAND PUBLIC CAMPGROUND...
SAGAMORE LAKE...MINNEHAHA...WEST CANADA LAKES...FIRST LAKE...
CASWELL LAKE...KAMP KILL KARE...ATWELL...THENDARA...
HERKIMER LANDING AND MOUNTAIN LODGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE PONDING OF WATER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4377 7493 4381 7438 4364 7434 4353 7468
4344 7509 4372 7512
TIME...MOT...LOC 0320Z 292DEG 37KT 4375 7496 4366 7523 4354 7545
JPV/OKEEFESpecial weather statement, Jun 20, 11:47 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1147 PM EDT MON JUN 20 2016
NYZ032-033-042-210430-
NORTHERN WARREN-NORTHERN HERKIMER-HAMILTON-
1147 PM EDT MON JUN 20 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HERKIMER...
CENTRAL HAMILTON AND NORTHWESTERN WARREN COUNTIES...
AT 1146 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR LAKE DURANT CAMPGROUND TO 6 MILES
NORTHEAST OF OHIO. MOVEMENT WAS EAST AT 60 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
INDIAN LAKE...SPECULATOR...OLD FORGE...JOHNSBURG...INLET...
NORTH CREEK...LEWEY LAKE CAMPGROUND...LAKE DURANT CAMPGROUND...
EAGLE POINT CAMPGROUND...BLUE MOUNTAIN LAKE...
NICKS LAKE CAMPGROUND...BROWN TRACT POND CAMPGROUND...
SCAROON MANOR PUBLIC CAMPGROUND...MCKEEVER...EAGLE BAY...
ALGER ISLAND PUBLIC CAMPGROUND...LIMEKILN LAKE CAMPGROUND...
RAQUETTE LAKE...GOLDEN BEACH CAMPGROUND AND EIGHTH LAKE CAMPGROUND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE PONDING OF WATER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4370 7511 4392 7433 4381 7422 4383 7415
4380 7405 4374 7406 4378 7372 4360 7364
4339 7508
TIME...MOT...LOC 0346Z 250DEG 68KT 4378 7441 4337 7487
JPV/OKEEFEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 10:05 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 55 min |
| Jun 20, 11:00 PM EDT | Special Weather Statement | ALY | Hamilton | 45 min |
| Jun 20, 11:21 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 24 min |
| Jun 20, 11:47 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 43 min |
| Jun 21, 12:15 AM EDT | Special Weather Statement | ALY | Oneida | 30 min |
| Jun 21, 12:42 AM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Jun 21, 12:56 AM EDT | Special Weather Statement | ALY | Fulton, Saratoga | 49 min |
| Jun 21, 1:25 AM EDT | Special Weather Statement | ALY | Saratoga | 35 min |
| Jun 21, 2:00 AM EDT | Special Weather Statement | ALY | Schoharie | 30 min |
| Jun 21, 2:19 AM EDT | Special Weather Statement | ALY | Schoharie | 26 min |
| Jun 21, 2:22 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schoharie | 38 min |
| Jun 21, 2:42 AM EDT | Special Weather Statement | ALY | Albany | 33 min |
| Jun 21, 2:58 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 62 min |
| Jun 21, 3:20 AM EDT | Special Weather Statement | ALY | Columbia | 40 min |
| Jun 21, 3:24 AM EDT | Severe Thunderstorm Warning | ALY | Columbia | 36 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.